Table of Contents
International Journal of Combinatorics
Volume 2013, Article ID 907249, 4 pages
Research Article

Sunlet Decomposition of Certain Equipartite Graphs

1Department of Mathematics, University of Agriculture, Makurdi 970001, Nigeria
2Department of Mathematics, University of Ibadan, Ibadan 200001, Nigeria

Received 28 September 2012; Accepted 5 February 2013

Academic Editor: Chris A. Rodger

Copyright © 2013 Abolape D. Akwu and Deborah O. A. Ajayi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abolape D. Akwu and Deborah O. A. Ajayi, “Sunlet Decomposition of Certain Equipartite Graphs,” International Journal of Combinatorics, vol. 2013, Article ID 907249, 4 pages, 2013.